# SDR AT0000491

- Difficulty date: April 13, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PER ENGINEERING: INSEPCT SKIN REPAIR AT BS 425-495 AND L23R- L30R, INTERNAL DOUBLERS AT STATIC PORT AND CARGO DOOR TO INSURE COMFORMANCE WITH SRM 53-04 FIGURE 30 PER WO58958.          CORRECTIVE ACTION:          SKIN CUT AT LOWER EDGE OF CARGO DOOR IS AT BS 421 NOT AT BS 415 AS SRM 53-04 FIGURE 30 SHOWS BOTH -47 DOUBLERS ARE MISSING FROM REPAIR.  CUT LINE AT AFT DOOR EDGE JAGS OPPOSITE DIRECTION AS SRM SHOWS.  REPAIR FINGER DOUBLER -63 IS SANDWICHED BETWEEN SKIN AND EXISTING DOOR CUT OUT DOUBLER.   FORMED REPAIR DOUBLER IAW DC9 SRM 53-04 FIGURE 30, AND RES 00-6485.  TREATED, DRILLED AND COUNTER SUNK IAW DC9 SRM 51-10-4, 51-10-3.
